Formalized method for solving multicriteria problems / Voronin, A. M., Savchenko, A. S. (2022)
Ukrainian

English  International Scientific Technical Journal «Problems of Control and Informatics»   /     Issue (2022, 2)

Voronin A. M., Savchenko A. S.
Formalized method for solving multicriteria problems


Download publication will be available after 05/01/2024 р., in 65 days

Cite:
Voronin, A. M., Savchenko, A. S. (2022). Formalized method for solving multicriteria problems. International Scientific Technical Journal «Problems of Control and Informatics», 2, 141-148. http://jnas.nbuv.gov.ua/article/UJRN-0001335127 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209